# SDR 96ZZZM707

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corrosion
- Location: Bs 1014
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL I CORROSION AT THE FUSELAGE FLOOR SUPPORT BEAM LOCATED AT LBL 2 TO LBL 6 AND STATION 1014.  FABRICATED REPLACEMENT H-CHANNEL AND ATTACH ANGLE AS PER BOEING SRM 51-00-02.  (M)
